# SDR UALA2009022400639

- Difficulty date: December 31, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 33,505 hours, 8,969 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN - 2EA SKIN DENTS AT STA 1660, BELOW STR 7L & 8L.  MAJOR REPAIR ACCOMPLISHED PER EVA 72221A.
